Reputation in a model with a limited debt structure

Dominguez, Begona (2005) Reputation in a model with a limited debt structure. Review of Economic Dynamics, 8 3: 600-622. doi:10.1016/j.red.2005.01.007


Author Dominguez, Begona
Title Reputation in a model with a limited debt structure
Journal name Review of Economic Dynamics   Check publisher's open access policy
ISSN 1094-2025
Publication date 2005-07
Sub-type Critical review of research, literature review, critical commentary
DOI 10.1016/j.red.2005.01.007
Volume 8
Issue 3
Start page 600
End page 622
Total pages 23
Place of publication United States
Publisher Academic Press
Language eng
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Critical review of research, literature review, critical commentary
Collection: School of Economics Publications
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 3 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 3 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Mon, 26 Sep 2011, 13:36:58 EST by Alys Hohnen on behalf of School of Economics